# SDR DL72S010690

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,528 hours, 44,440 cycles
- Engine time: 46,094 hours, 34,003 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Part serial: DL703
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 ENG OIL TEMP CLIMBED INTO THE YELLOW ARC. POM PROCEDURES ACCOMPLISHED. FUEL HEAT WAS CYCLED AND INDICTED A DROP IN EPR. REPLACED NBR 2 ENG FUEL OIL COOLER AND OIL TEMP BULB. RAN ENG PER PFHB. ALL CKS NORMAL.
